# SDR DL76G060688

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 33,785 hours, 5,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTS INOP AT 6FG THRU 20 FG AND RT MID GALLEY AND RT MID LAV, PATH TRACK SHORTED UNDER SEAT 15FG.  REROUTED TRACK PROPERLY INSTALLED NEW WIRING CKS NML.
